# SDR ASAA2013010593610

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 3,785 hours, 1,115 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ON RECALL.  PERFORMED PACK ZONE TEMP CONTROLLER BITE TEST ON NR 1 & 2 CONTROLLERS.  NR 2 CONTROLLER FLIGHT DECK TRIM VALVE FAILED.  RESET & VERIFIED TWICE. NO HISTORY FOR 90 DAYS.  REF AMM 21-60-00.
